# SDR AALA20031205

- Difficulty date: November 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHTS IN TAILCONE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY B5-27 AND B5-28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
